MathSciNet Relay Station
MathSciNet bibliographic data
MR2661546 (2011f:11145) 11R23 (16S99)
Wadsley, Simon Euler characteristics, Akashi series and compact $p$-adic Lie groups. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3455–3465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement